Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The multiplicative behavior of $ \mathcal{H}$


Author: Pierre Antoine Grillet
Journal: Trans. Amer. Math. Soc. 217 (1976), 59-86
MSC: Primary 20M10
MathSciNet review: 0412311
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various results are given describing the product of two $ \mathcal{H}$-classes in an arbitrary semigroup in terms of groups and homomorphisms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0412311-5
Keywords: $ \mathcal{H}$-class, multiplicative properties of $ \mathcal{H}$, cosets, Schützenberger groups, coset decompositions, Bastida sets
Article copyright: © Copyright 1976 American Mathematical Society